# SDR AALA202505011774

- Difficulty date: April 26, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 27,010 hours, 11,465 cycles
- Engine: Cfmint CFM567B20
- Engine time: 27,009 hours, 11,465 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: OIL QUANTITY AND PRESSURE DROPPED BELOW 5 QUARTS; SHUTDOWN NUMBNER 1 ENGINE AS A PRECAUTION. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ATL. **SUPPLEMENTAL REPORT FOR (AALA202504281774): REMOVED AND REPLACED NUMBER 1 ENGINE. PER JOB CARD 08L40072003 **(CLOSED).
